# SDR CALA9800546

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NLG WHEEL WELL FORWARD BULKHEAD TOP RIGHT PANEL, TOP LEFT PANEL, AND TOP CENTER PANELS CRACKED AT FASTENER HOLES.  THE CRACKS WERE .5 TO 1 IN LENGTH.  THE CRACKED AREAS WERE CUTOUT IAW SRM 51-40-2.  REPAIR DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, AND 53-10-2.
